Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe cough causing slight wheezing on climbing, back and diaphragm pain. Quick remedies?

I have developed a cough with an occasional break for some minimal vomiting(only twice) I also have noticed my breaths are only lasting 1-2 seconds, before it makes me cough again. Some slight wheezing , if Im taking stairs. . . My back hurts from coughing, my diaphagm is aching and all I want to do is sleep, but I have 3 kids and must live a very active lifestyle, any quick remedies?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Hi Oklahomasooner,
Thanks for writing your query.
Symptoms described by you are suggestive of asthmatic bronchitis. Vomitting can occur due to excessive coughing.
You should get the following investigations done :-
1. Complete Blood Count
2. Absolute Eosinophil Count
3. Chest X-Ray PA view
4. ECG
Please get yourself examined by a chest physician.
You should take nebulization of bronchodilator and steroid as it will help you fast.
Also take antiallergy along with the above medication.
I hope this is helpful to you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor